# SDR CALA2013122393896

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 72,972 hours, 13,507 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Collapsed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DETECTOR ZONE 2 CARGO AFT STATUS MESSAGE.  UNABLE TO CLEAR MESSAGE THROUGH MAT TEST.  LOWER FWD AIR DUCT WORN & COLLAPSED.  REPLACED LOWER FWD DUCT IN AFT PIT. SYS TEST PASSED, NO MESSAGES.
